Keyword : balancedness


A Note on the Algebraic Immunity of the Enhanced Boolean Functions
Deng TANG 
Publication:   
Publication Date: 2020/01/01
Vol. E103-A  No. 1 ; pp. 366-369
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherenhanced Boolean functionbalancednessalgebraic immunity
 Summary | Full Text:PDF

On the Construction of Balanced Boolean Functions with Strict Avalanche Criterion and Optimal Algebraic Immunity
Deng TANG 
Publication:   
Publication Date: 2019/09/01
Vol. E102-A  No. 9 ; pp. 1321-1325
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean functionbalancednessalgebraic immunitystrict avalanche criterionnonlinearity
 Summary | Full Text:PDF

On the Construction of Boolean Functions with Optimal Algebraic Immunity Based on Factorization of Numbers of Variables
Huajin CHEN Wenfeng Qi Chuangui MA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/01/01
Vol. E96-A  No. 1 ; pp. 15-24
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Symmetric Key Cryptography
Keyword: 
Boolean functionalgebraic attackalgebraic immunitybalancednessnonlinearity
 Summary | Full Text:PDF

Constructing Boolean Functions by Modifying Maiorana-McFarland's Superclass Functions
Xiangyong ZENG Lei HU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/01/01
Vol. E88-A  No. 1 ; pp. 59-66
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Symmetric Key Cryptography
Keyword: 
Boolean functionnonlinearityalgebraic degreebalancednessWalsh spectrum
 Summary | Full Text:PDF

Highly Nonlinear Vector Boolean Functions
Takashi SATOH Kaoru KUROSAWA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1999/05/25
Vol. E82-A  No. 5 ; pp. 807-814
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
Boolean functionbent functionbalancednessnonlinearity
 Summary | Full Text:PDF

Propagation Characteristics of Boolean Functions and Their Balancedness
Shouichi HIROSE Katsuo IKEDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1995/01/25
Vol. E78-A  No. 1 ; pp. 11-18
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
Boolean functionsnonlinearity criteriapropagation criterionbalancednesssymmetric cryptosystems
 Summary | Full Text:PDF